# SDR USAASB98030

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indication
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCI - FLT 878 -  FLT RETURNED FIELD AT MCI DUE TO NR 2 ENGINE APPEARED TO LOSE POWER.  INDICATION SHOWED INCREASING EGT AND DECREASING EPR.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE VISUALLY INSPECTED THE NR 2 ENGINE INLET AND EXHAUST.  NO DISCREPANCIES NOTED.  ACCOMPLISHED POWER RUNUP WITH CREW.  ALL ENGINE PARAMETERS AND INDICATIONS WITHIN LIMITS.  (M)
